RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 4, Pages 35–46 (Mi mz2175)  

This article is cited in 1 scientific paper (total in 1 paper)

Chebyshev systems of locally analytic functions

V. A. Koshcheev

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Full text: PDF file (1451 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:4, 358–366

Bibliographic databases:

UDC: 517
Received: 19.11.1993

Citation: V. A. Koshcheev, “Chebyshev systems of locally analytic functions”, Mat. Zametki, 55:4 (1994), 35–46; Math. Notes, 55:4 (1994), 358–366

Citation in format AMSBIB
\Bibitem{Kos94}
\by V.~A.~Koshcheev
\paper Chebyshev systems of locally analytic functions
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 4
\pages 35--46
\mathnet{http://mi.mathnet.ru/mz2175}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296214}
\zmath{https://zbmath.org/?q=an:0831.41015}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 4
\pages 358--366
\crossref{https://doi.org/10.1007/BF02112474}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QE41300018}


Linking options:
  • http://mi.mathnet.ru/eng/mz2175
  • http://mi.mathnet.ru/eng/mz/v55/i4/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Koshcheev, “Decompositions of metrizable compact spaces admitting $T$-systems of complex-valued functions”, Math. Notes, 62:2 (1997), 216–222  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:128
    Full text:40
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019